# SDR SWAA2025061782283

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 60,004 hours, 36,139 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENGINE #2 FUEL FILTER BYPASS LIGHT ILLUMINATED ON INITIAL CLIMB OUT; LIGHT EXTINGUISHED AT 9000 FEET. CONTRACT MX WAS DOING A RUN WITH THE CREW TO CHECK OUT THE BYPASS INDICATION IN THE PROCESS FOUND A BAD FUEL LEAK.. LIGHT DIDN'T COME BACK ON BUT WOULD REPLACE THE PRESSURE SWITCH AS PRECAUTION.<[01] REMOVED & REPLACED #2 ENG FUEL FILTER IAW AMM 73-11-02. NO DEFECTS NOTED. REMOVED & REPLACED #2 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01. OPS & LEAK CHECKS GOOD.
